MAUDE Adverse Event Report: PHILIPS IMAGE GUIDED THERAPY CORPORATION QUICK-CROSS SUPPORT CATHETER; CATHETER, PERCUTANEOUS

PHILIPS IMAGE GUIDED THERAPY CORPORATION QUICK-CROSS SUPPORT CATHETER; CATHETER, PERCUTANEOUS
Model Number 518-065
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/25/2025
Type of Reportable Event Malfunction
Event or Problem Description
A peripheral atherectomy procedure commenced to treat a lesion in the superficial femoral artery (sfa) and chronic total occlusion (cto) in the popliteal artery/tibioperoneal trunk.A philips quick-cross support catheter was used to treat the patient.While using a contralateral approach, hemostats were used to clamp down the terumo 0.014 guidewire, but the quick-cross got clamped as well.Upon removal of the quick-cross, resistance was met but pulling continued.At that time, the quick-cross broke, and remained on the guide wire.The hemostats were removed, and when attempting to push the guidewire further through the introducer sheath and removing the quick-cross off the guidewire, the device continued to break into several pieces.However, all of the fragments were removed from the patient.The procedure was completed using a balloon and shockwave device.No patient injury reported.This report captures the quick-cross which separated at the shaft, potential for harm.
 
Additional Manufacturer Narrative
A2: patient date of birth: not available from facility.B6/b7: patient information regarding relevant tests/laboratory data or medical history: not available from facility.H3/h6: the quick-cross was not returned; thus, no product evaluation was performed.Submission of this report does not, in itself, represent a conclusion by the manufacturer and/or authorized representative or the national competent authority that the content of this report is complete or accurate, that the medical device(s) listed failed in any manner and/or that the medical device(s) caused or contributed to an alleged death or deterioration in the state of the health of any person.
 
Additional Manufacturer Narrative
H3) the quick-cross device was returned for evaluation in five pieces; however, the proximal luer was missing.Section 1 includes three marker bands and lumen material; measuring approx.34.8 cm in length.Section 2 includes lumen material; measuring approx.100 cm in length.Section 3 includes lumen material; measuring approx.52.5 cm in length.Section 4 includes lumen material; measuring approx.9.8 cm in length.Section 5 includes lumen material; measuring approx.18.8 cm in length.Visual inspection found biologics and damage (ripped, wrinkles, stretching, twisting, tears) throughout the entire length of the device.The total combined length is 215.9 cm, which exceeds the specification working length of 150 cm due to severe stretching.With the exception of the proximal luer, it cannot be determined if material is missing due to the stretching.H6) based on device evaluation and investigation, the root cause is likely due to the target lesion and patient condition resulting in the resistance.The probable cause of the separation is due to the pulling force, which led to the stretching of the lumen material and ultimately resulted in device separation.Type of investigation code b01 replaced (from b17).Investigation findings code c070603 replaced (from c20).Investigation conclusions code d1001 and d1102 replaced (from d14).All other codes are applicable as listed in the initial mdr.Submission of this report does not, in itself, represent a conclusion by the manufacturer and/or authorized representative or the national competent authority that the content of this report is complete or accurate, that the medical device(s) listed failed in any manner and/or that the medical device(s) caused or contributed to an alleged death or deterioration in the state of the health of any person.

Brand Name
QUICK-CROSS SUPPORT CATHETER
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
PHILIPS IMAGE GUIDED THERAPY CORPORATION
9965 federal drive
colorado springs CO 80921
Manufacturer (Section G)
PHILIPS IMAGE GUIDED THERAPY CORPORATION
9965 federal drive
colorado springs CO 80921
Manufacturer Contact
nicole worford
9965 federal drive
colorado springs, CO 80921
719447-2465
MDR Report Key22442833
Report Number3007284006-2025-00134
Device Sequence Number7410333
Product Code DQY
UDI-Device Identifier00813132029395
UDI-Public(01)00813132029395(11)250305(17)270305(10)0303422437
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K072750
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number518-065
Device Catalogue Number518-065
Device Lot Number0303422437
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/25/2025
Supplement Date Received by Manufacturer07/10/2025
Initial Report FDA Received Date07/08/2025
Supplement Report FDA Received Date08/04/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/05/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
TERUMO 0.014 GLIDEWIRE GUIDEWIRE.; TERUMO 6F INTRODUCER SHEATH.
Patient Age76 YR
Patient SexMale
Patient Weight97 KG
Patient EthnicityNon Hispanic
Patient RaceWhite